sexologist-icon
No interest in sex
I dont feel interested in sex. The problem is persistent from many years. I am not getting the erection as well.
123 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

Have good sleep, do exercise & yoga daily for 1 hour. Take hot milk 1 glass morning & evening. Avoid spicy..chilli.nd fried food Take CP SHILAJIT tb....Manmath ras .... nd tb....sidh makardhwaj bati... one each morning & evening for 3 months...wd hot milk.. See d results or otherwise consult a sexologist personally .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced sexologist online and get your health questions answered in just 5 minutes.

+128
Chat with a sexologist
Online now
Hi there...there are many causes for decreased libido...they may be physical or psychological...physical causes may be due to hypogonadism resulting in low testosterone,certain prescribed medications, alcohol, smoking...for physical causes you need to consult physician or endocrinologist for detailed examination and evaluation with relevant investigations... If its psychological Consult nearest psychiatrist they will do the needful.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.